# SDR VTZA97532

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6339 - IAD-EWR - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LEFT BETA WARNING LIGHT WOULD NO ILLUMINATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BETA PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
